RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 8, Pages 1046–1057 (Mi de9972)  

This article is cited in 2 scientific papers (total in 2 papers)

Ordinary Differential Equations

The mean value formula of E. I. Moiseev for even-order differential equations with nonsmooth coefficients

I. S. Lomov

Lomonosov Moscow State University

Full text: PDF file (1521 kB)

English version:
Differential Equations, 1999, 35:8, 1054–1066

Bibliographic databases:
UDC: 517.927.25
Received: 11.11.1998

Citation: I. S. Lomov, “The mean value formula of E. I. Moiseev for even-order differential equations with nonsmooth coefficients”, Differ. Uravn., 35:8 (1999), 1046–1057; Differ. Equ., 35:8 (1999), 1054–1066

Citation in format AMSBIB
\Bibitem{Lom99}
\by I.~S.~Lomov
\paper The mean value formula of E.\,I.~Moiseev for even-order differential equations with nonsmooth coefficients
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 8
\pages 1046--1057
\mathnet{http://mi.mathnet.ru/de9972}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1741628}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 8
\pages 1054--1066


Linking options:
  • http://mi.mathnet.ru/eng/de9972
  • http://mi.mathnet.ru/eng/de/v35/i8/p1046

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. S. Lomov, “Otsenki skorosti skhodimosti i ravnoskhodimosti spektralnykh razlozhenii obyknovennykh differentsialnykh operatorov”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 15:4 (2015), 405–418  mathnet  crossref  elib
    2. A. P. Khromov, “Mixed problem for a homogeneous wave equation with a nonzero initial velocity”, Comput. Math. Math. Phys., 58:9 (2018), 1531–1543  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:50
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019